# SDR UALA2009092102963

- Difficulty date: September 19, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 39,797 hours, 10,991 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHT INOP AT AFT GALLEY AREA.  INSTALLED NEW LIGHT AFT GALLEY, OPS CHECKS GOOD.
